# SDR IPXA11565548

- Difficulty date: February 22, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N455UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25476
- Aircraft time: 30,313 hours, 13,755 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN DECK FLOOR STRUCTURE LT SIDE STA 1600 BETWEEN LBL 45.5 TO L BL 54.9 HAS CORROSION AROUND SEVERAL FASTENER HOLES.  REPAIRED PER EA 110184 REV IR
